# SDR P5CA9701331

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: L 4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MAIN DECK L-4 DOOR BEAM CORROSION/CRACK REVEAL DURING LOWER GATE ASSY.  REPLACED L-4 DOOR LOWER BEAM.
